• entries
    80
  • comments
    72
  • views
    57,527

Day 81 Of Accutane.

ls206816

794 views

Getting a lot more breakouts. I have breakouts all over both of my cheeks and I'm getting a few on my forehead. My dermatologist definitely should have upped my dose last time I was there and now he'll have to do it for this month since I'm still breaking out. Also I can hardly wear makeup anymore since my skin is so dry and flaky. I really hope to have clear skin by the beginning of June! Which I know probably wont happen but I'm really hoping it will! Also I normally have allergies when spring comes but it seems so much worse this year and I don't know if it is related to Accutane.


  Report Entry


2 Comments


I know i'm not on accutane but like, lots of people get their initial breakouts in the 2nd and 3rd month, or at least that's what I read. You still got like three months right? Sounds like your going through hell though, I heard something the other day an I knew i'd use it some day. If your going through hell, you might as well jus keep walking, cuz eventually you'll come out the other side. Well, I don't think that's how it went, but you get the point.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now